Hands Feel Tense After Lifting Heavy Objects?
Two years ago, I was able to carry heavy lifting with my left hand for more than 1 hour, after that day my left hand felt very tense, I thought I needed to rest right away but say it will continue until now. Even for prayer, I do takbiratul ihram. My left hand feels tense and aches. What do you think? Mhon answered.
Thank you for asking HealthReplies.com.
Lifting heavy objects can cause the muscles of the hands, upper arms, and shoulders to contract quite violently. This condition can cause a sensation of tension, cramps, pain, and so on. However, naturally this complaint does not last long, even for years as you experience.
If the complaint is felt for a very long time, then in addition to muscle tension, there may be other factors that influence it, for example:
Deficiency of certain vitamins or minerals, especially calcium, potassium, vitamins B 1, B6, B12
Pinched nerve, can be around the spine or upper arm
Rheumatoid arthritis (inflammation of the joints due to autoimmune disorders, rheumatism)
Osteoarthritis (inflammation of the joints and calcification of the bones)
Peripheral neuropathy (peripheral nerve damage, commonly associated with diabetes)
Hypercholesterolemia (high blood cholesterol)
Gout (uric acid)
Injury to the joints, tendon bursa, or other components
Whatever the odds, a direct doctor's examination is needed to establish a diagnosis of the cause of your complaint. It could be that, in addition to a physical examination, the doctor will also direct you to undergo additional tests, for example X-rays, CT scans, blood tests, and so on. Therefore, check your complaint immediately to the doctor.
In the meantime, pay more attention to your daily activities, first avoid activities that involve excessive contraction of the left arm and shoulder muscles. Compress the area that feels tense and sore with warm water to reduce complaints that arise. Get plenty of exercise and also meditation to relax tense muscles and avoid excessive stress. You can take paracetamol for a while if the pain is very disturbing.
Hope it helps ..
dr. Nadia Nurotul Fuadah